MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAL; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-723RNAL
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
 
Event or Problem Description
Customer¿s husband reported via phone call that the insulin pump had a blank display.The customer¿s blood glucose level was unknown at the time of the incident.Customer states the contacts on the battery cap are neither missing nor damaged, battery compartment was neither damaged nor corroded and the spring was neither damaged nor corroded.Trouble shooting was performed for blank display.Customer was advised to clean battery cap contacts with a dry cotton swab, if no iso propyl alcohol is available to use an alcohol wipe or dry cotton swab.Advised to allow at least one minute for the battery contacts to dry and to insert new aa battery.Display did not return after pump restart.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The customer was advised the pump will be replaced as per troubleshoot.The insulin pump will be returned for analysis.
 
Additional Manufacturer Narrative
Insulin pump monitored for several days and no blank display noted.Insulin pump received with normal operating current.Insulin pump passed self test.Insulin pump passed off no power test.

Brand Name
PARADIGM REAL-TIME REVEL INSULIN INFUSION PUMP MMT-723RNAL
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key8726814
Report Number2032227-2019-20545
Device Sequence Number1787867
Product Code OYC
UDI-Device Identifier00643169476585
UDI-Public(01)00643169476585
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-723RNAL
Device Catalogue NumberMMT-723RNAL
Device Lot NumberA0723RNALJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2019
Initial Date Received by Manufacturer 06/16/2019
Supplement Date Received by Manufacturer07/18/2019
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date07/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight72